MAUDE Adverse Event Report: KCI USA, INC. PREVENA¿ PEEL PLACE¿; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

KCI USA, INC. PREVENA¿ PEEL PLACE¿; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number PRE1101US
Health Effect - Clinical Code Blister (4537)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
Multiple caregivers reported that the prevena incision management system frequently had quality issues.Reported issues were blistering patient skin on removal, difficult to use, not sealing properly, and having to be changed more frequently than the previous brand used by the hospital.All surgeons independently stopped using the dressings.They have been replaced with another brand that is of a better quality.

Brand Name
PREVENA¿ PEEL PLACE¿
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
KCI USA, INC.
12930 ih 10 west
san antonio TX 78249
MDR Report Key25299744
Report Number25299744
Device Sequence Number9319080
Product Code OMP
UDI-Device Identifier00849554004627
UDI-Public(01)00849554004627(17)280630
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/22/2026
Report Date (Section F) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPRE1101US
Device Catalogue NumberPRE1101US
Device Lot NumberC23251V005
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/27/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/22/2026